# SDR ASOA20120725123

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 30,777 hours, 23,091 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WAS FOUND TO HAVE  ALL OF THE FWD EMERGENCY LIGHTS INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04. OPS CHECKED GOOD AND WAS RELEASED TO SERVICE.
